Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The fixed point property for tree-like continua with finitely many arc components

Joseph Braucher Fugate and Lee K. Mohler

Vol. 57 (1975), No. 2, 393–402
Abstract

It is shown that if M is a tree-like continuum with a finite number of arc components, then every continuous mapping of M into itself has a fixed point.

Mathematical Subject Classification
Primary: 54F20
Milestones
Received: 1 August 1974
Revised: 11 November 1974
Published: 1 April 1975
Authors
Joseph Braucher Fugate
Lee K. Mohler